MathSciNet Relay Station
MathSciNet bibliographic data
MR3148098 60K35 (60D05 60J27 74N99)
Borodin, Alexei; Ferrari, Patrik L. Anisotropic growth of random surfaces in $2+1$ dimensions. Comm. Math. Phys. 325 (2014), no. 2, 603–684.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement